COMPARISON METHOD FOR STABILITY ANALYSIS OF NON-LINEAR PARABOLIC PROBLEMS

被引:39
|
作者
ARONSON, DG
机构
关键词
D O I
10.1137/1020038
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:245 / 264
页数:20
相关论文
共 50 条
  • [21] The analysis of the Generalized-α method for non-linear dynamic problems
    Erlicher, S
    Bonaventura, L
    Bursi, OS
    [J]. COMPUTATIONAL MECHANICS, 2002, 28 (02) : 83 - 104
  • [22] NEW EFFICIENT TIME INTEGRATORS FOR NON-LINEAR PARABOLIC PROBLEMS
    Bujanda, Blanca
    Carlos Jorge, Juan
    [J]. OPUSCULA MATHEMATICA, 2006, 26 (03) : 407 - 419
  • [23] Numerical homogenization of non-linear parabolic problems on adaptive meshes
    Bastidas, Manuela
    Bringedal, Carina
    Pop, Iuliu Sorin
    Radu, Florin Adrian
    [J]. JOURNAL OF COMPUTATIONAL PHYSICS, 2021, 425
  • [24] NON-LINEAR COMPARISON SYSTEMS IN STABILITY PROBLEMS OF LARGE-SCALE SYSTEMS
    MARTYNYUK, AA
    NIKITINA, NV
    [J]. SOVIET APPLIED MECHANICS, 1981, 17 (12): : 1123 - 1128
  • [25] STABILITY OF STATIONARY SOLUTIONS OF NON-LINEAR PARABOLIC-SYSTEMS
    BELONOSOV, VS
    VISNEVSKII, MP
    [J]. MATHEMATICS OF THE USSR-SBORNIK, 1977, 33 (04): : 465 - 484
  • [26] Comparison of Chemometric Problems in Food Analysis using Non-Linear Methods
    Rocha, Werickson Fortunato de Carvalho
    do Prado, Charles Bezerra
    Blonder, Niksa
    [J]. MOLECULES, 2020, 25 (13):
  • [27] Non-linear BWR Stability Analysis
    Wehle, F.
    Schmidt, A.
    Opel, S.
    Velten, R.
    [J]. ICONE16: PROCEEDING OF THE 16TH INTERNATIONAL CONFERENCE ON NUCLEAR ENGINEERING - 2008, VOL 1, 2008, : 121 - 128
  • [28] Stability results for linearly implicit fractional step discretizations of non-linear time dependent parabolic problems
    Bujanda, B.
    Jorge, J. C.
    [J]. APPLIED NUMERICAL MATHEMATICS, 2006, 56 (08) : 1061 - 1076
  • [29] Analysis of a Non-linear Parabolic ODE via Decomposition
    Najafi, Mahmoud
    Ramezanizadeh, M.
    Fincher, Donald
    Massah, H.
    [J]. PROCEEDINGS OF THE INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2014 (ICNAAM-2014), 2015, 1648
  • [30] RITZS METHOD IN NON-LINEAR EIGENVALUE PROBLEMS
    HADELER, KP
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1968, 48 (08): : T75 - &